MathSciNet Relay Station
MathSciNet bibliographic data
MR1980623 35Q30 (35B65 35K55 46E35 76B03 76D03)
Kozono, Hideo; Ogawa, Takayoshi; Taniuchi, Yasushi The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations. Math. Z. 242 (2002), no. 2, 251–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement